# SDR DL72S950682

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622370
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION OF THE NR 7 LEADING EDGE SLAT, RIB MARKED NR 11 WAS FOUND TO HAVE A CRACK.  THE RIB WAS REPAIRED PER MM 57-54-0.
